MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX400T12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Cough (4457)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged visualization of a yellow cloud in the hose.Patient also alleged a headache and cough.Patient also alleged the device is noisy, running hot and burned the table.There is no allegation of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.  the manufacturer previously received information alleging visualization of a yellow cloud in the hose and also alleged a headache and cough.Patient also alleged the device is noisy, running hot and burned the table related to a cpap device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging visualization of a yellow cloud in the hose and also alleged a headache and cough.Patient also alleged the device is noisy, running hot and burned the table related to a cpap device's sound abatement foam.The dreamstation cpap pro device was returned to a service center for further evaluation.During the evaluation of the dreamstation cpap pro device at the service center, sound abatement foam degradation was not observed.The technician indicated that there was no evidence of foam degradation or particles in the assembly.The technician observed dust contamination.A heat test was performed on the device to verify that the temperatures were within the required perimeters.The test results showed the device showed temperatures within the required threshold.The service center retrieved and reviewed the device's error logs.There was 0 errors found.The service center could not confirm the customer's allegation and there was no finding of visible foam degradation.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15206
7243512041
MDR Report Key13869243
Report Number2518422-2022-11701
Device Sequence Number20149717
Product Code BZD
UDI-Device Identifier00606959026575
UDI-Public00606959026575
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX400T12
Device Catalogue NumberCAX400T12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer06/27/2023
03/14/2025
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date07/10/2023
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown